# SDR 96UAL900260

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

AFTER LEVEL OFF AT CRUISE ALTITUDE, NR 1 THROTTLE WOULD NOT RETARD BELOW 93 PERCENT N1 WITH AUTOTHROTTLES ON OR OFF.  RETURNED TO DEN AND SHUTDOWN NR 1 ENGINE PRIOR TO LANDING IN DEN.
